Context-free pairs of groups. II - Cuts, tree sets, and random walks

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)157-173
JournalDiscrete Mathematics
Volume312
DOIs
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Context-free pairs of groups. II - Cuts, tree sets, and random walks. / Woess, Wolfgang.

In: Discrete Mathematics, Vol. 312, 2012, p. 157-173.

Research output: Contribution to journalArticleResearchpeer-review

@article{61a29bf897754c7d805aa60e38579489,
title = "Context-free pairs of groups. II - Cuts, tree sets, and random walks",
author = "Wolfgang Woess",
year = "2012",
doi = "10.1016/j.disc.2011.07.026",
language = "English",
volume = "312",
pages = "157--173",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Context-free pairs of groups. II - Cuts, tree sets, and random walks

AU - Woess, Wolfgang

PY - 2012

Y1 - 2012

UR - http://www.math.tugraz.at/~woess/papers/pairs-II.pdf

U2 - 10.1016/j.disc.2011.07.026

DO - 10.1016/j.disc.2011.07.026

M3 - Article

VL - 312

SP - 157

EP - 173

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -